EconPapers    
Economics at your fingertips  
 

GEOMETRIC ERGODICITY OF A DOUBLY STOCHASTIC TIME SERIES MODEL

Sean P. Meyn and Lei Guo

Journal of Time Series Analysis, 1993, vol. 14, issue 1, 93-108

Abstract: Abstract. We demonstrate that a large class of doubly stochastic time series models are geometrically ergodic, and hence admit second‐order stationary solutions. We also establish a version of the strong law of large numbers, the law of the interated logorithm and the central limit theorem for the stochastic processes under consideration.

Date: 1993
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1993.tb00131.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:14:y:1993:i:1:p:93-108

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:14:y:1993:i:1:p:93-108